# SDR USAA2010120492838

- Difficulty date: November 17, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM CENTER SECTION BETWEEN FR66 TO FR68, -Y160.  REPLACED FLOORBEAM CENTER SECTION BETWEEN FR66 TO FR68, -Y160 IAW A319 SRM 51-43-11.
